# SDR AALA20001024

- Difficulty date: June 9, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N846AA
- Make and model: Boeing 727223
- Aircraft serial: 20987
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN DENTED STATION 312, STRINGER L4.  CUT OUT DAMAGE.  INSTALLED REPAIR DOUBLER AS PER SRM 53-30-3 PART 1 FIG 5 AT STATION 312 STRINGER 4 LEFT.  (M)
